MathSciNet Relay Station
MathSciNet bibliographic data
MR2600413 (2011i:11109) 11J91 (11J04 11Y60 33B15)
Rivoal, Tanguy Approximations rationnelles des valeurs de la fonction gamma aux rationnels. (French) [Rational approximation of the values of the gamma function at rational points] J. Number Theory 130 (2010), no. 4, 944–955.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement